# SDR REXA2022062201319

- Difficulty date: June 11, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670335701
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED LEFT OF STGR27 BETWEEN FS 565.00 AND FS 581.00	INSTALLED NEW ANGLE I.A.W ENDEAVOR EA CRJ 953-13611 REV IR DATED 5-18-22 AND CRJ 900 SRM 51-42-06-001-001-A01.
